# SDR 05FDEA00926

- Difficulty date: April 10, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ABA83561
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT BRACKET AT STA 457 LBL 82 FOUND CORRODED.  REMOVED IAW SRM   51-35-01 VOL II. FABRICATED NEW SUPPORT IAW DRAWING NR ABA8356 AND INSTALLED IAW SRM 51-33-01 VOL II.
